# SDR DALA2021120207451

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N867DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31979
- Aircraft time: 15,193 hours, 5,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8357622) DURING INSPECTION FOUND AFT RIGHT DOOR - EMERGENCY EXIT LIGHTED SIGN MISSING "EXIT" LENS. INSTALLED LENS. EMERGENCY LIGHT OPS CHK GOOD.
